Alert archive / New Jersey / Special Marine Warnings in 2012
Special Marine Warning 88, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special marine warning at Jul 28, 2012, 9:42 PM EDT. It was in force for 63 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 28, 2012, 9:42 PM EDT (01:42 UTC)
- Expired
- Jul 28, 2012, 10:45 PM EDT
- In force
- 63 min
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
The radar
The Dover AFB radar (KDOX), 56 km from the middle of the area, began a volume at 01:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 00:00Z, 1.7 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1078 J/kg
- Mixed-layer CIN
- -39 J/kg
- Mixed-layer LCL
- 1476 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- -8 m²/s²
- 0-3 km storm-relative helicity
- -7 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.6
The text
As transmitted, in the capitals the NWS used until 2016.
933
WHUS51 KPHI 290142
SMWPHI
ANZ453-454-470-290245-
/O.NEW.KPHI.MA.W.0088.120729T0142Z-120729T0245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SPECIAL MARINE WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
942 PM EDT SAT JUL 28 2012
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A
* SPECIAL MARINE WARNING FOR...
THE ATLANTIC COASTAL WATERS BETWEEN GREAT EGG INLET NJ AND CAPE
HENLOPEN DE OUT TO 20 NM...
THE ATLANTIC COASTAL WATERS BETWEEN SANDY HOOK NJ AND FENWICK
ISLAND DE OUT 20 TO 40 NM...
INCLUDING 28-MILE WRECK...BUOY 2FB...BUOY 2MS...BUOY 3FB...BUOY
4FB...CAPE MAY REEF...FIVE FATHOMS BUOY AND WILDWOOD REEF...
* UNTIL 1045 PM EDT
* AT 937 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM...PRODUCING STRONG WINDS 34 KNOTS OR GREATER OVER BUOY
2MS...MOVING EAST AT 20 KNOTS.
* THIS STRONG THUNDERSTORM WILL BE NEAR
3 NM SOUTH OF BUOY 3FB BY 1000 PM EDT
OVER CAPE MAY REEF AND 4 NM SOUTH OF WILDWOOD REEF BY 1005 PM EDT
5 NM NORTH OF BUOY 4FB BY 1015 PM EDT
8 NM NORTH OF FIVE FATHOMS BUOY BY 1020 PM EDT
3 NM SOUTH OF BUOY 2FB BY 1030 PM EDT
6 NM SOUTH OF 28-MILE WRECK BY 1045 PM EDT
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MARINERS CAN EXPECT GUSTY WINDS...HIGH WAVES...DANGEROUS LIGHTNING...
AND HEAVY RAINS. BOATERS SHOULD SEEK SAFE HARBOR IMMEDIATELY...UNTIL
THIS STORM PASSES.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
SATURDAY EVENING FOR NORTHERN DELAWARE AND NORTHEASTERN MARYLAND AND
NEW JERSEY AND EASTERN PENNSYLVANIA.
&&
LAT...LON 3877 7498 3893 7492 3894 7489 3895 7492
3898 7488 3899 7489 3899 7488 3901 7487
3902 7485 3901 7484 3902 7483 3901 7483
3903 7427 3865 7432
TIME...MOT...LOC 0142Z 264DEG 18KT 3889 7482
$$
HAYES1 follow-up statement
722
FZUS71 KPHI 290242
MWSPHI
MARINE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1042 PM EDT SAT JUL 28 2012
ANZ453-454-470-290252-
/O.EXP.KPHI.MA.W.0088.000000T0000Z-120729T0245Z/
1042 PM EDT SAT JUL 28 2012
...SPECIAL MARINE WARNING WILL EXPIRE AT 1045 PM EDT...
THE AFFECTED AREAS WERE...
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OVER ATLANTIC
COASTAL WATERS...
GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM OVER ATLANTIC COASTAL
WATERS...
WATERS FROM SANDY HOOK NJ TO FENWICK ISLAND DE FROM 20 TO 40 NM OVER
ATLANTIC COASTAL WATERS...
INCLUDING 28-MILE WRECK...BUOY 2FB...BUOY 2MS...BUOY 3FB...BUOY
4FB...CAPE MAY REEF...FIVE FATHOMS BUOY AND WILDWOOD REEF...
LAT...LON 3877 7498 3893 7492 3894 7489 3895 7492
3898 7488 3899 7489 3899 7488 3901 7487
3902 7485 3901 7484 3902 7483 3901 7483
3903 7427 3865 7432
TIME...MOT...LOC 0242Z 264DEG 18KT 3892 7444
$$
HAYESWhat forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special marine warning went out at Jul 28, 6:50 PM EDT, 2 hours 52 minutes earlier.
Area forecast discussion, Jul 28, 6:50 PM EDT, 2 hours 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 650 PM EDT SAT JUL 28 2012 .SYNOPSIS... A FRONTAL BOUNDARY WILL SLOWLY DRIFT TO OUR SOUTH THROUGH THE WEEKEND WHILE WEAK HIGH PRESSURE DRIFTS ACROSS THE NORTHEAST SUNDAY. A WARM FRONT IS EXPECTED TO LIFT THROUGH THE AREA TUESDAY INTO TUESDAY NIGHT WHILE A WEAK LEE SIDE TROUGH MAY DEVELOP ACROSS THE EAST COAST. SEVERAL DISTURBANCES ALOFT WILL AFFECT THE AREA THROUGH MUCH OF THE UPCOMING WEEK. && .NEAR TERM /UNTIL 6 AM SUNDAY MORNING/... A VERY ACTIVE AFTERNOON WAS TRANSITIONING INTO A VERY ACTIVE EVENING AROUND 600 PM. IN OUR REGION, THERE WERE NUMEROUS SHOWERS AND THUNDERSTORMS WITH HEAVY RAIN FROM CENTRAL PENNSYLVANIA INTO THE POCONOS, THE LEHIGH VALLEY AND NORTHERN NEW JERSEY. THERE WERE SEVERE THUNDERSTORMS IN SOUTHERN NEW JERSEY. ANOTHER AREA OF THUNDERSTORMS WAS MOVING ACROSS CHESAPEAKE BAY TOWARD THE MARYLAND COUNTIES OF KENT, QUEEN ANNE'S AND TALBOT. ADDITIONAL WARNINGS AND ADVISORIES FOR SEVERE WEATHER AND FLOODING ARE LIKELY THROUGH THE EVENING. SEVERE THUNDERSTORM WATCH 535 REMAINS IN EFFECT UNTIL 1000 PM. THE ACTIVITY MAY SUBSIDE A BIT FOR LATE TONIGHT WITH LINGERING SHOWERS AND ISOLATED THUNDERSTORMS. WITH THE ABUNDANT LOW LEVEL MOISTURE, PATCHY FOG IS EXPECTED. && .SHORT TERM /6 AM SUNDAY MORNING THROUGH 6 PM SUNDAY/... THE MID LEVEL TROUGH CROSSES THE AREA DURING THE DAY DRAGGING THE VORT MAX WITH IT. THIS WILL HELP TO DECREASE THE CHANCE FOR ANY TYPE OF PRECIPITATION THROUGH DAY. CHANCES WILL DECREASE FROM NORTH TO SOUTH AS THE TROUGH PULLS OUT OF THE AREA. AT THE SURFACE, HIGH PRESSURE STARTS TO EDGE IN FROM THE WEST ON SUNDAY WITH SOME DRIER AIR TRYING TO MAKES IT WAY SOUTH. WITH DEWPOINTS STARTING TO FALL IT SHOULD FINALLY START TO FEEL LESS OPPRESSIVE OUTSIDE. MAX TEMPS WILL BE IN THE MID TO UPPER 80S, MAYBE CLOSE TO 90 IN A FEW SPOTS. IF WEE MANAGE TO LOSE THE CLOUDS A BIT QUICKER IT COULD BE SLIGHTLY WARMER IN A FEW LOCATIONS, MAINLY WEST. && .LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/... THE LONG TERM FORECAST WILL BE DOMINATED BY BROAD TROUGHING ALOFT TAKING PLACE ACROSS MUCH OF THE EASTERN PORTION OF THE COUNTRY. THIS WILL HAVE TWO EFFECTS ON OUR AREA. FIRST, IT WILL KEEP THE ATMOSPHERE DISTURBED THROUGH THE ENTIRE LONG TERM FORECAST AS IT IS EXPECTED TO SEND MULTIPLE SHORT WAVES ACROSS OUR AREA THROUGH THE WEEK. SECONDLY, IT WILL KEEP THE TEMPERATURES FROM RISING SHARPLY, WITH TEMPERATURES RIGHT AROUND NORMAL OR SLIGHTLY ABOVE. AS MENTIONED, THERE IS A CHANCE OF SHOWERS AND THUNDERSTORMS EACH DAY AS THE AIR MASS WILL REMAIN UNSTABLE EACH DAY AND MULTIPLE SHORT WAVES WILL HELP ENHANCE PRECIPITATION CHANCES. THE GREATEST CHANCE FOR SHOWERS/THUNDERSTORMS LOOKS TO BE TUESDAY INTO TUESDAY NIGHT AS THE FRONTAL BOUNDARY THAT SINKS TO OUR SOUTH SUNDAY INTO MONDAY LIFTS BACK NORTH AS A WARM FRONT. PRECIPITABLE WATER VALUES ARE EXPECTED TO BE AROUND 1.25 INCHES OR GREATER THROUGH THE ENTIRE EXTENDED PERIOD, BUT WILL PEAK AROUND 1.5-2 INCHES TUESDAY/TUESDAY NIGHT; SO ANY SHOWERS AND/OR THUNDERSTORMS THAT DO DEVELOP WILL LIKELY CONTAIN HEAVY RAINFALL. TIMING AND DEVELOPMENT IS UNCERTAIN AT THIS POINT, SO IT IS HARD TO SAY IF ANY SEVERE WEATHER WILL OCCUR, BUT ANY THUNDERSTORMS COULD PRODUCE HEAVY RAIN, FREQUENT LIGHTNING, AND GUSTY WINDS. && .AVIATION /00Z SUNDAY THROUGH THURSDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. SHOWERS AND SCATTERED THUNDERSTORMS WILL CONTINUE TO AFFECT OUR REGION INTO THE EVENING. WHILE CONDITIONS MAY FAVOR VFR, ANY THUNDERSTORMS COULD DROP CEILING AND VISIBILITY VALUES INTO THE IFR RANGE. THE SHOWER AND THUNDERSTORM ACTIVITY SHOULD LESSEN LATE TONIGHT WITH A CHANCE OF SHOWERS AND THUNDERSTORMS AGAIN ON SUNDAY. AREAS OF LOW CLOUDS AND PATCHY FOG ARE ANTICIPATED FOR LATE TONIGHT AND EARLY SUNDAY MORNING DUE TO THE ABUNDANCE OF LOW LEVEL MOISTURE. THE WIND SHOULD BE LIGHT AND VARIABLE INTO TONIGHT. HOWEVER, GUSTS ARE POSSIBLE IN AND NEAR THUNDERSTORMS. A LIGHT NORTHWEST OR NORTH WIND MAY DEVELOP FOR SUNDAY. OUTLOOK... SUNDAY NIGHT THROUGH THURSDAY...MOSTLY VFR CONDITIONS...HOWEVER, THERE IS CHANCE OF MVFR/IFR CONDITIONS IN SHOWERS AND THUNDERSTORMS EACH DAY. && .MARINE... CONDITIONS ACROSS THE AREA WATERS WILL REMAIN BELOW SMALL CRAFT CRITERIA THROUGH SUNDAY. A SURFACE FRONT WILL SLOWLY DROP SOUTHWARD TONIGHT. HOWEVER, THERE IS NOT MUCH FLOW AROUND AND WINDS WILL REMAIN LIGHT AND OUT OF THE EAST THROUGH MOST OF THE PERIOD. AS LOW PRESSURE MOVES THROUGH ON SUNDAY, A BRIEF PERIOD OF WESTERLY WINDS MAY DEVELOP BUT WILL BE SHORT LIVED. SEAS WILL REMAIN AROUND 2 TO 3 FEET. SHOWERS AND THUNDERSTORMS WILL CONTINUE TO MOVE THROUGH THE REGION THIS EVENING AND OVERNIGHT WITH GUSTY WINDS. CONVECTION WILL CONTINUE ON SUNDAY BUT BE MORE SCATTERED. OUTLOOK... CONDITIONS ARE EXPECTED TO REMAIN BELOW ADVISORY LEVELS THROUGH THE ENTIRE EXTENDED PERIOD. WINDS MAY INCREASE ON TUESDAY TO AROUND 15-20 KNOTS AS A WARM FRONT LIFTS THROUGH THE AREA, BUT SHOULD REMAIN BELOW ADVISORY LEVELS. SEAS MAY ALSO INCREASE TO AROUND 4 FEET TUESDAY INTO WEDNESDAY, BUT AGAIN STAY BELOW SCA CRITERIA. && .RIP CURRENTS... ALTHOUGH THE WIND IS FORECAST TO BE LIGHT AND WAVE HEIGHTS SHOULD BE IN THE 1 TO 3 FOOT RANGE, A 12 SECOND WAVE PERIOD IS EXPECTED TO RESULT IN A MODERATE RISK OF RIP CURRENTS TODAY. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...ROBERTSON NEAR TERM...IOVINO SHORT TERM...MEOLA LONG TERM...ROBERTSON AVIATION...IOVINO/ROBERTSON MARINE...ROBERTSON/MEOLA RIP CURRENTS...MEOLA
Hazardous weather outlook, Jul 28, 3:50 PM EDT, 5 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 350 PM EDT SAT JUL 28 2012 DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027- PAZ054-055-060>062-067>071-292000- NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX- WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 350 PM EDT SAT JUL 28 2012 ...SEVERE THUNDERSTORM WATCH 535 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ004-NJZ014-024>026-292000- DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN- 350 PM EDT SAT JUL 28 2012 ...SEVERE THUNDERSTORM WATCH 535 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. THERE IS A MODERATE RISK OF RIP CURRENTS TODAY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-292000- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 350 PM EDT SAT JUL 28 2012 ...SEVERE THUNDERSTORM WATCH 535 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jul 28, 9:34 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
934 PM EDT SAT JUL 28 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0833 PM HAIL NEW HOPE 40.36N 74.96W
07/28/2012 E0.75 INCH BUCKS PA PUBLIC
&&
EVENT NUMBER PHI1200546
WDLocal storm report, Jul 28, 9:36 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
936 PM EDT SAT JUL 28 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0833 PM TSTM WND DMG NEWPORT 39.71N 75.61W
07/28/2012 NEW CASTLE DE NEWSPAPER
DOZENS OF TREES DOWN
&&
EVENT NUMBER PHI1200547
HAYESLocal storm report, Jul 28, 9:37 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
937 PM EDT SAT JUL 28 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0847 PM HAIL WASHINGTON CROSSING 40.29N 74.87W
07/28/2012 E0.75 INCH BUCKS PA PUBLIC
&&
EVENT NUMBER PHI1200549
WDSpecial weather statement, Jul 28, 9:38 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
938 PM EDT SAT JUL 28 2012
DEZ001-002-MDZ012-015-290245-
KENT DE-KENT MD-NEW CASTLE DE-QUEEN ANNE'S MD-
938 PM EDT SAT JUL 28 2012
...A STRONG THUNDERSTORM WILL AFFECT KENT...NEW CASTLE AND QUEEN
ANNE'S COUNTIES...
AT 933 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 25 MILES SOUTHWEST OF MIDDLETOWN...MOVING EAST AT
15 MPH. THE THUNDERSTORM WILL BE NEAR KINGSTOWN...MORGNEC AROUND 945
PM...CRUMPTON...KENNEDYVILLE AROUND 1000 PM...MILLINGTON...
SUDLERSVILLE AROUND 1015 PM...MASSEY AROUND 1030 PM...KENTON AND
DELANEY CORNER AROUND 1045 PM.
WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
LAT...LON 3928 7618 3940 7561 3913 7555 3912 7574
3914 7575 3913 7579 3912 7581 3910 7614
HAYESLocal storm report, Jul 28, 9:39 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
939 PM EDT SAT JUL 28 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0852 PM HAIL TITUSVILLE 40.31N 74.88W
07/28/2012 E1.00 INCH MERCER NJ PUBLIC
&&
EVENT NUMBER PHI1200550
WDLocal storm report, Jul 28, 9:42 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
942 PM EDT SAT JUL 28 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0929 PM HAIL PRINCETON JUNCTION 40.32N 74.62W
07/28/2012 E0.88 INCH MERCER NJ PUBLIC
&&
EVENT NUMBER PHI1200551
WDThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 28, 8:02 PM EDT | Areal Flood Advisory | PHI | Hunterdon, Mercer | 2 hr |
| Jul 28, 8:05 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon | 55 min |
| Jul 28, 8:11 PM EDT | Special Marine Warning | PHI | 64 min | |
| Jul 28, 8:26 PM EDT | Areal Flood Advisory | PHI | Mercer | 101 min |
| Jul 28, 8:38 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Mercer, Somerset | 67 min |
| Jul 28, 8:41 PM EDT | Special Weather Statement | PHI | Gloucester, Salem | 64 min |
| Jul 28, 8:43 PM EDT | Special Marine Warning | PHI | 62 min | |
| Jul 28, 9:14 PM EDT | Special Marine Warning | PHI | 61 min | |
| Jul 28, 9:21 PM EDT | Severe Thunderstorm Warning | PHI | Cape May | 23 min |
| Jul 28, 9:24 PM EDT | Severe Thunderstorm Warning | PHI | Mercer, Middlesex, Monmouth | 66 min |
| Jul 28, 9:46 PM EDT | Special Weather Statement | PHI | Burlington, Ocean | 59 min |
| Jul 28, 9:52 PM EDT | Areal Flood Advisory | PHI | Middlesex, Monmouth | 118 min |
| Jul 28, 9:52 PM EDT | Special Weather Statement | PHI | Camden | 53 min |
| Jul 28, 10:09 PM EDT | Special Marine Warning | PHI | 66 min | |
| Jul 28, 10:23 PM EDT | Severe Thunderstorm Warning | PHI | Monmouth | 32 min |
| Jul 28, 10:31 PM EDT | Special Marine Warning | PHI | 59 min | |
| Jul 28, 10:39 PM EDT | Special Weather Statement | PHI | Ocean | 66 min |
| Jul 29, 12:22 AM EDT | Special Marine Warning | PHI | 23 min | |
| Jul 29, 1:20 PM EDT | Special Weather Statement | PHI | Atlantic | 55 min |
| Jul 29, 1:42 PM EDT | Areal Flood Advisory | PHI | Cape May | 2 hr |
| Jul 29, 2:59 PM EDT | Special Weather Statement | PHI | Cape May | 61 min |
| Jul 29, 3:35 PM EDT | Special Weather Statement | PHI | Atlantic | 55 min |
| Jul 29, 4:41 PM EDT | Special Weather Statement | PHI | Hunterdon, Morris, Somerset | 64 min |
| Jul 29, 5:53 PM EDT | Special Weather Statement | PHI | Middlesex | 52 min |
| Jul 28, 8:19 PM EDT | Severe Thunderstorm Warning | PHI | Bucks, Montgomery | 56 min |
| Jul 28, 9:11 PM EDT | Special Weather Statement | PHI | Bucks, Philadelphia | 64 min |
| Jul 29, 3:03 PM EDT | Special Weather Statement | PHI | Berks, Lehigh | 57 min |
| Jul 29, 3:40 PM EDT | Areal Flood Advisory | PHI | Berks, Chester | 74 min |
| Jul 29, 5:32 PM EDT | Special Weather Statement | PHI | Carbon, Lehigh, Northampton | 58 min |
| Jul 29, 6:08 PM EDT | Areal Flood Advisory | PHI | Carbon | 86 min |
| Jul 28, 8:09 PM EDT | Severe Thunderstorm Warning | PHI | Kent, Sussex | 66 min |
| Jul 28, 8:51 PM EDT | Special Weather Statement | PHI | Sussex | 54 min |
| Jul 28, 9:28 PM EDT | Special Weather Statement | PHI | Sussex | 62 min |
| Jul 28, 10:15 PM EDT | Areal Flood Advisory | PHI | Sussex | 69 min |
| Jul 29, 2:23 PM EDT | Special Weather Statement | PHI | Sussex | 52 min |
| Jul 29, 3:45 PM EDT | Special Weather Statement | PHI | Sussex | 60 min |
Nearby
Special Marine Warnings in New Jersey, 2012Every special marine warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.